I have been on Seroquel, prozac & adderol for some time. My Urine has always smelled and was darker (not redish, but darker like dehydration). Recently I have experienced pain in my right Kidney area. I have had over the years lower back pain and this new pain is not that kind of inflamation. Ideas about cause, and possible treatment options/tests? (I know I should be drinking more water...)
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Kidney Conditions , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.